# SDR RAIA201903220003

- Difficulty date: March 22, 2019
- Submitted: March 31, 2019
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 42,105 hours, 26,173 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AT FLOOR LEVEL SHEAR CLIP AT FRAME 25 IS CRACKED. REMOVED AND REPLACED SHEAR CLIP AT FRAME 25 RT.
